Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
1mg a day for the 1st year, 1 mg every other day starting from 3rd year
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
2012 (25 years)
How old were you when you quit, and WHEN (date) did you quit?
2016 (29 years)
How did you quit (cold turkey or taper off)?
Taper off, not planned but because I forgot it quite often
How long into your usage did you notice the onset of side effects?
No side effects during usage
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
[X ] Erectile Dysfunction
Loss of Morning Erections (less, but still there)
Loss of Spontaneous Erections
Loss of Nocturnal Erections
[X ] Watery Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
None so far
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I was using finasterid 1mg/day for around 4.5 years to Stop hair loss. However, starting from the second year, I took less than 1 mg/day, mainly because I forgot to take and didn’t want to be change my hormons to much. Daher around 4 years ( at the end maybe 1mg/week) I stoppen using finasterid. During and after taking Finasterid, I never experienced any side effects, such as low libido or erectyle dysfunction. I stopped Finasterid nearly 4 years ago, and starting in September 2020 I experienced some problems with erektyle dysdunctions. All of that started, after I left my ex girlfriend in a very emotional way, and started seing a new one. On the last day with my ex-girlfriend, I could not maintaine an errection for the first time in my life. With the nee girl, I had some difficulties at the beginning but then for 5-6 weeks everything was fine. Crazyly, only when I had sex with her. Masturbating was and is difficult, since I cannot keep and get an erection. Alter an intense week of sex, I started to have problems again and could not get an erection for 1 week. After she helped me and we had 2-3 times bad sex with a semi-hard cook, it went back to good again. However, even though I was getting erections just from kissing her, I was not able to keep them. By using her hands and mouth, she was able to get it hard for sex. Alter having sex for 10 or 15 minutes, the erection survived also when not penetrating her. However, after again a lot of sex, I was not able to keep my erection when penetrating her. And the masturbating with a totally hard erection only works with morning wood, I have maybe 1 or 2 times a week. Now my question: ja it possible that this all comes from Finasterid, even after 4 years of quitting triggered by a Bad psychological mood those days? Have you heard of anyone else having this history?